BibTeX record journals/rml/Dzik04

download as .bib file

@article{DBLP:journals/rml/Dzik04,
  author    = {Wojciech Dzik},
  title     = {Chains of Structurally Complete Predicate Logics with the Application
               of Prucnal's Substitution},
  journal   = {Reports Math. Log.},
  volume    = {38},
  pages     = {37--48},
  year      = {2004},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-38/dzik.pdf},
  timestamp = {Wed, 25 Mar 2020 09:32:46 +0100},
  biburl    = {https://dblp.org/rec/journals/rml/Dzik04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics